# SDR DHL9970154D

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5751 · Ailerons
- Part: Casting
- Part number: 65217767
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT AILERON LOCKOUT SUPPORT CASTING IS PITTED AT ALL THRU BOLT ATTACH POINTS.  REMOVED AND REPLACED SUPPORT CASTING PER SRM 51-30-2.
